MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-218514

Медицинская библиотека · BMJ case reports · 2017

Pituitary apoplexy: a rare complication of leuprolide therapy in prostate cancer treatment.

Tanios Georges, Mungo Nicolas Andrews, Kapila Aaysha, Bajaj Kailash

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Gonadotropin-releasing hormone agonists, used widely in the treatment of metastatic prostate cancer and hormone receptor-positive breast cancer, are associated with a rare but potentially fatal outcome of pituitary apoplexy (PA). An 85-year-old man presented with sudden onset of headache, left eye pain, sensitivity to light, nausea and vomiting. The symptoms started 4 hours after initiation of leuprolide therapy for treatment of recently diagnosed metastatic prostate carcinoma. Radiological imaging of the brain demonstrated a heterogeneously enlarged pituitary gland measuring 19×16×13 mm and T1-hyperintense signal compatible with pituitary haemorrhage. Hormone function tests were indicative of panhypopituitarism, confirming the diagnosis of PA. Due to age, the patient was started on hormonal replacement therapy and eventually symptoms improved.

Для цитирования: Tanios Georges, Mungo Nicolas Andrews, Kapila Aaysha, Bajaj Kailash. Pituitary apoplexy: a rare complication of leuprolide therapy in prostate cancer treatment.. BMJ case reports. 2017. DOI: 10.1136/bcr-2016-218514.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.